# SDR SWAA2016071153687

- Difficulty date: July 7, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 26,255 hours, 15,270 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 7506
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR AND SLIGHT SMOKY HAZE REPORTED IN THE CABIN AROUND ROW 17.  SMOKE ODOR WENT AWAY AFTER TURNING OFF GALLEY POWER AND SEAT BELT SIGN.   R & R CABIN RECIRCULATION FAN IAW AMM.
